MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INTUA; IMPLANTABLE LEAD
Model Number V273
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This cardiac resynchronization therapy pacemaker (crt-p) was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device could not be interrogated and was exhibiting no pacing pulses.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source.Testing confirmed a normal current drain.The battery was forwarded for detailed analysis and while the battery was confirmed to be depleted, the root cause was unable to be determined.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted and returned without an allegation.

Brand Name
INTUA
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20559516
Report Number2124215-2024-67781
Device Sequence Number3102820
Product Code NKE
UDI-Device Identifier00802526536670
UDI-Public00802526536670
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2017
Device Model NumberV273
Device Catalogue NumberV273
Device Lot Number118873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale